RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 8, Issue 2  


To the solution of a boundary value problem with a parameter for an ordinary differential equations
S. A. Aisagaliev, Zh. Kh. Zhunussova
3
On the probability of the event: in $n$ generalized allocation schemes the volume of each cell does not exceed $r$
A. I. Afonina, I. R. Kayumov, A. N. Chuprunov
14
Gradient methods for solving Stokes problem
I. I. Golichev, T. R. Sharipov, N. I. Luchnikova
22
Numerical modeling of the non-equilibrium sorption process
I. A. Kaliev, S. T. Mukhambetzhanov, G. S. Sabitova
39
Uniqueness of the renormalized solutions to the Cauchy problem for an anisotropic parabolic equation
F. Kh. Mukminov
44
On compatibility conditions and manilolds of solutions to one class of overdetermined systems of second order partial differential equations
R. Pirov
59
On resolvent of multi-dimensional operators with frequent alternation of boundary conditions: critical case
T. F. Sharapov
66
Some results on generalized relative orders of meromorphic functions
S. K. Datta, T. Biswas, P. Das
97
On the expansion of a meromorphic function in partial fractions
L. S. Maergoiz
106
Recursion operator for a system with non-rational Lax representation
K. Zheltukhin
114
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019